# SDR 05FDEA04356

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOWER FLANGE BS 1010 BBL0-LBL44 WL 201.  CORROSION WAS OUT OF LIMITS REF SRM 53-10-1.  REMOVED DAMAGE FROM RBL 5 TO LBL 44.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-8.
